Zum Hauptinhalt springen

Dr. Ivan Ovsyannikov

Contact Information

MZH 4110
+49 (0) 421-218-63743
E-Mail

Research Interests

Bifurcations

Dynamical chaos

Differential-algebraic equations

Mechanics

Micromagnetics

Teaching

Teaching assignments at the University of Hamburg (UHH)

Winter semester 2019/2020:Exercises:Optimization for Informatics students
 Seminar:Seminar on Differential Equations and Dynamical Systems
Summer semester 2019:Lectures + Exercises:Ordinary Differential Equations and Dynamical Systems
Winter semester 2018/2019:Exercises:Nonlinear Systems
 Exercises:Advanced Topics in Fluid Dynamics

Teaching assignments at the University of Bremen

Summer semester 2018:Seminar:Elements of Theory of Chaos
Winter semester 2017/2018:Lectures + Exercises:Differential Equations, Dynamics and Mechanics
Summer semester 2017:Seminar:Bifurcations and Chaos
Winter semester 2016/2017:Lectures + Exercises:Qualitative Analysis of Ordinary Differential Equations
Winter semester 2015/2016:Lectures:Advanced Dynamical Systems
Summer semester 2015:Exercises:Introduction to Dynamical Systems
Winter semester 2014/2015:Exercises:Analysis III

Teaching assignments at the Jacobs University Bremen

Fall Semester 2016:Lectures:Programming in Python I
Fall Semester 2015:Lectures:Programming in Python I
Spring Semester 2015:Lectures:Engineering and Scientific Mathematics II
 Lectures:Linear Algebra II

Teaching handbooks

S. V. Gonchenko, A. S. Gonchenko, A. O. Kazakov, I. I. Ovsyannikov, E. V. Zhuzhoma,
Elements of the mathematical theory of the rigid body motion,
Nizhny Novgorod State University, 2012, 56 pages.


            

Preprints

I. Ovsyannikov. 
On birth of discrete Lorenz attractors under bifurcations of three-dimensional maps with nontransversal heteroclinic cycles. 
Submitted, preprint [arXiv]

Publications

L. Siemer, I. Ovsyannikov, J. Rademacher.
Existence of Inhomogeneous Domain Walls in Nanomagnetic Structures.
Nonlinearity 33 (2020), 2905.

M. Gonchenko, S.V. Gonchenko, I. Ovsyannikov, A. Vieiro. 
On local and global aspects of the 1:4 resonace in conservative cubic Henon maps.
Chaos 28, 043123 (2018). 

M. Gonchenko, S.V. Gonchenko, I. Ovsyannikov.
Bifurcations of Cubic Homoclinic Tangencies in Two-dimensional Symplectic Maps.
Math. Model. Nat. Phenom., 12 1 (2017) 41-61.

S. Gonchenko, I. Ovsyannikov.
Homoclinic tangencies to resonant saddles and discrete Lorenz attractors. 
Discrete and Continuous Dynamical Systems S. vol. 10 (2017), Issue 2, p. 273-288.

Ovsyannikov I. I. and Turaev D. V. 
Analytic proof of the existence of the Lorenz attractor in the extended Lorenz model. 
Nonlinearity 30 (2017) 115-137.

I. I. Ovsyannikov, D. Turaev, S. Zelik 
Bifurcation to Chaos in the complex Ginzburg-Landau equation with large third-order dispersion. 
Modeling and Analysis of Information Systems 22 (2015), p. 327-336.

Gonchenko S. V., Gordeeva O. V., Lukyanov V. I., Ovsyannikov I. I. 
On bifurcations of two-dimensional diffeomorphisms with a homoclinic tangency to a saddle-node fixed point. 
Vestnik NNSU, 2 (2014), p. 198-209.

Gonchenko, S. V., Gordeeva, O. V., Lukyanov, V. I., Ovsyannikov, I. I. 
On bifurcations of multidimensional diffeomorphisms having a homoclinic tangency to a saddle-node. 
Regul. Chaotic Dyn. 19 (2014), no. 4, p. 461-473.

Gonchenko, S. V., Ovsyannikov, I. I., Tatjer, J. C. 
Birth of discrete Lorenz attractors at the bifurcations of 3D maps with homoclinic tangencies to saddle points. 
Regul. Chaotic Dyn. 19 (2014), no. 4, p. 495-505.

Gonchenko, S. V., Ovsyannikov, I. I. 
On global bifurcations of three-dimensional diffeomorphisms leading to Lorenz-like attractors. 
Math. Model. Nat. Phenom. 8 (2013), no. 5, p. 71-83. 

Gonchenko, S. V., Gonchenko, A. S., Ovsyannikov, I. I., Turaev, D. V. 
Examples of Lorenz-like attractors in Hénon-like maps. 
Math. Model. Nat. Phenom. 8 (2013), no. 5, p. 32-54.

Ovsyannikov I. I. 
On the stability of the Chaplygin ball motion on a plane with an arbitrary friction law. 
Vestnik UdSU, 4 (2012), p. 140-145.

Gonchenko, S. V., Ovsyannikov, I. I., Turaev, D. 
On the effect of invisibility of stable periodic orbits at homoclinic bifurcations. 
Phys. D 241 (2012), no. 13, p. 1115-1122.

Gonchenko S. V., Ovsyannikov I. I., 
On bifurcations of three-dimensional diffeomorphisms having a non-transverse heteroclinic cycle with saddle-foci. 
Nonlinear Dynamics, 6:1 (2010), p. 61-77.

Gonchenko, S. V., Meiss, J. D., Ovsyannikov, I. I. 
Chaotic dynamics of three-dimensional Hénon maps that originate from a homoclinic bifurcation.
Regul. Chaotic Dyn. 11 (2006), no. 2, p. 191-212.

Gonchenko, S. V., Ovsyannikov, I. I., Simó, C., Turaev, D. 
Three-dimensional Hénon-like maps and wild Lorenz-like attractors. 
Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 11, p. 3493-3508.

Gonchenko, V. S., Ovsyannikov, I. I. 
On bifurcations of three-dimensional diffeomorphisms with a homoclinic tangency to a "neutral'' saddle fixed point. 
Zapiski Nauchnyh Seminarov POMI, 300(2003), 167-172.

Conference Proceedings

Gonchenko V. S., Ovsyannikov I. I.
Bifurcations of the closed invariant curve birth in the generalized Henon map (in Russian),
Mathematics and Cybernetisc: Proceedings of the Scientific and Technical Conference of the VMK Dept. and the Inst. of Appl. Math. and Cyb., NNSU, 2003, November 28-29, p. 101-103. J. Math. Sci. (N. Y.) 128 (2005), no. 2, p. 2774-2777.